# SDR IPXA2017100422302

- Difficulty date: September 22, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891505
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING L/E SKIN IS CHAFED BETWEEN XOS 1114.453 TO 1138.317.   REPAIREDTHE LT WING L/E SKIN IAW EA 011-5730-01-A7016, REV  I/R, AND EO MD11-5730-65908-A.
